Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i2.20
pages 16-30

Investigation of Parallel Algorithms for Solving Problems of Convection Diffusion on the Basis of Splitting Schemes

Anatoliy V. Gladky
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vsevolod A. Bohaienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

SINOPSIS

For solving of three-dimensional nonstationary equation of convective diffusion an approach on the basis of technique of geometrical splitting with further solving of the obtained one-dimensional problems by means of difference schemes of running computation is suggested. For the suggested difference schemes of splitting the questions of approximation, stability and monotony are investigated. Three schemes of data distribution on implementation of running computations algorithms on cluster systems are considered. Theoretical estimates of their rate are obtained, which were compared with results of numerical experiments.


Articles with similar content:

Adaptive Control in Conditions of Constantly Acting Perturbations: an Identification Approach
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Leonid S. Zhiteckii
Principles of Designing PDC Algorithms for Intractable Combinatorial Problems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. A. Pavlova , A. A. Pavlov
Pseudoinversion of Integral Operators in the Problems of Observation, Terminal Control, and Simulation of Dynamics of Distributed Parameter Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir Antonovich Stoyan
Optimal Sets of Practical Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Elena A. Kapustyan, Alexander G. Nakonechnyi